# SDR AALA201706159037

- Difficulty date: June 13, 2017
- Submitted: June 15, 2017
- Operation: Air carrier
- Aircraft: N836NN
- Make and model: Boeing 737823
- Aircraft serial: 31095
- Aircraft time: 22,897 hours, 8,999 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Spring
- Part number: 632848
- Condition: Weak
- Location: L1 Door Handle
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR HANDLE IS MIGRATING FROM THE HANDLE DETENT.  REMOVED AND REPLACED SPRING IN EXTERIOR HANDLE SHAFT IAW AMM 52-11-11.  OPERATIONAL CHECK GOOD.  AIRCRAFT WAS GROUNDED.
